A note on the diophantine equations x 2 ± 5 α . pn = y n


SOYDAN G.

Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, vol.67, no.1, pp.317-322, 2018 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 67 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1501/commua1_0000000853
  • Title of Journal : Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics
  • Page Numbers: pp.317-322